# SDR DXTA200701834

- Difficulty date: January 3, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 17 hours, 18 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKE PEDALS FEEL SPONGY ON LT AND RT SIDE.  BRAKES DO STOP AIRCRAFT BUT TAKE EXCESSIVE AMOUNT OF TRAVEL.  BLEED BRAKES REF MM 32-40-00.  NO DEFECT NOTED.  TAXIED AIRCRAFT AND TESTED BRAKING SYSTEM.  NO DEFECT NOTED.  PEDALS FUNCTION NORMALLY AT THIS TIME.
